MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; CATHETER, RETENTION TYPE, BALLOON
Model Number A307416A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Coude foley came out of patient.Second foley to come out of patient.Upon inspecting, balloon on both appeared to have ruptured.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key21718124
Report Number21718124
Device Sequence Number17095998
Product Code EZL
UDI-Device Identifier00801741104381
UDI-Public(01)00801741104381
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2025
Report Date (Section F) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA307416A
Device Catalogue NumberA307416A
Device Lot NumberNGJX6402
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Date Report Sent to FDA03/26/2025